Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Can I resume normal exersice routine after course of Avalox for sinusitis?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5166 Questions
I'm finishing a seven-day course of Avalox for a a bacterial sinus infection. My question is when can I resume my normal exersice routine -- a combination of resistance training and aerobic exercise with a trainer.
Posted Wed, 8 Jan 2014 in General Health
Answered by Dr. Chobufo Ditah 1 hour later
Brief Answer: Immediately, but be gentle and progressive Detailed Answer: Hi and thank you so much for this query. Happy to know you got treated for the recent sinus infection and you are for sure feeling a lot better. Though this drug has been linked with tendon rupture in some individuals, it is a very rare occurrence. I will suggest that you get back as soon as possible. Be gentle fro the beginning and gradually increase the intensity to levels the body can tolerate. If you should encounter any problems then decrease the intensity of your exercise. In short, there is no reason why you cannot continue with training until there is one found. Being cautious is the only rule. I wish you well.I hope you find this information useful. thank you so much for using our services and feel free to request for more information if needed. Thanks. Dr. Ditah, MD.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor